# SDR CA120514008

- Difficulty date: May 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6200
- Aircraft time: 39,557 hours
- Engine: Pwa PT6*
- Propeller: Hartzl HCB3TN2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) PILOT REPORTED A BIG BANG AND POP COMING FROM THE LT ENGINE, TORQUE PRESSURE DROPPED TO 20 LBS BUT ALL OTHER INDICATIONS WERE NORMAL. HE THEN REDUCED POWER TO IDLE AND OBSERVED LT TEMPERATURE STILL AT 750 CELSIUS, ALL OTHER INDICATIONS WERE NORMAL. HE THEN RETURNED ON 1 ENGINE, APPROXIMATELY 40 MIN FLIGHT, WHERE HE LANDED SAFELY.  ON ARRIVAL WE DID LOOKED INSIDE THE COMPRESSOR USING A VIDEO SCOPE AND NOTED SOME MINOR 1ST STAGE DAMAGE BUT EXTENSIVE SECOND STAGE DAMAGE ALONG WITH A FOREIGN PIECE OF METAL.  THIS PIECE CANNOT BE IDENTIFIED AT THIS TIME.  ENGINE WAS REPLACED AND ACFT GOOD TO GO.
